# SDR AALA20101004TUL01

- Difficulty date: September 16, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 29,431 hours, 12,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED STATION 663 FORWARD SIDE.  FIRST BAY OUTBOARD OF KEEL BEAM LEFT SIDE.  REPAIRED PER AARD 57-10-10-8.
